# SDR SWIA2025120800903

- Difficulty date: September 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANGLE FS549.00 BETWEEN STRINGER 15L TO 18L P/N SH670-33119-1   (C-CHECK RO 12/07/2025)REPLACED ANGLE P/N: SH670-33119-1 REF CRJ700 SRM 51-42-06-001-001-A01. AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG#SH670-33100 REV K ,SEE CONTINUE CARD FOR WORK PERFOMED. COMPLIED WITH TASK CARD 51-900-1002-SKY
